# SDR CA110302001

- Difficulty date: March 1, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 82410453003
- Condition: Failed
- Location: Nlg Door
- Part time: 9,680 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN)  DURING DEPARTURE, AFTER LANDING GEAR SELECTED UP, NOSE GEAR DOOR LIGHT CONTINUED TO CYCLE ON/OFF FOR ENTIRE FLIGHT.  QRH WAS CONSULTED FOR NLG DOOR MALFUNCTIONS.  INTERMITTENT ILLUMINATION REPORTED TO MAINTENANCE WATCH AND IT WAS DECIDED TO CARRY OUT ALTERNATE GEAR EXTENSION ON ARRIVAL.  ATC WERE NOTIFIED DUE TO LACK OF NOSEWHEEL STEERING AFTER ALTERNATE GEAR EXTENSION. NO FURTHER PROBLEMS ENCOUNTERED. PSEU FAULT HISTORY SHOWED NOSE DOOR SENSOR TOO FAR. NOSE GEAR DOOR SENSOR NOTED CRACKED. NOSE DOOR SENSOR/CABLE ASSY,  REPLACED AND TESTED SERVICEABLE IAW AMM 32-61-11.  GEAR RETRACTION TESTS C/O NIL DEFECTS.
